| Catalog Number |
MX4452 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxguard administration set was damaged.The following information was received by the initial reporter with the following: it was reported by customer that tubing had a crack, leaked and then broke on induction.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Mdr made in error it is a duplicate of (b)(4).
Event or Problem Description
Error.